Article (Scientific journals)
Classification of subgroups of symplectic groups over finite fields containing a transvection
Arias De Reyna Dominguez, Sara; Dieulefait, Luis; Wiese, Gabor
2016In Demonstratio Mathematica, 49 (2), p. 129-148
Peer reviewed
 

Files


Full Text
Subgroups.pdf
Author preprint (269.56 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] In this note we give a self-contained proof of the following classification (up to conjugation) of subgroups of the general symplectic group of dimension n over a finite field of characteristic l, for l at least 5, which can be derived from work of Kantor: G is either reducible, symplectically imprimitive or it contains Sp(n, l). This result is for instance useful for proving "big image" results for symplectic Galois representations.
Disciplines :
Mathematics
Author, co-author :
Arias De Reyna Dominguez, Sara ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Dieulefait, Luis
Wiese, Gabor  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Classification of subgroups of symplectic groups over finite fields containing a transvection
Publication date :
2016
Journal title :
Demonstratio Mathematica
Volume :
49
Issue :
2
Pages :
129-148
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 21 May 2014

Statistics


Number of views
133 (6 by Unilu)
Number of downloads
157 (0 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
2
OpenCitations
 
1

Bibliography


Similar publications



Contact ORBilu